# SDR SIMA2018100524008

- Difficulty date: September 24, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,943 hours, 27,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL CORRODED-C/A-ACCOMPLISHED REPAIR ON SERVICE DOOR CENTER SILL IAW SRM 53-21-02.
